- -

A Mathematical Approach to the Body-Mind Problem from a System Personality Theory (A Systems Approach to the Body-Mind Problem)

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A Mathematical Approach to the Body-Mind Problem from a System Personality Theory (A Systems Approach to the Body-Mind Problem)

Show full item record

Micó Ruiz, JC.; Caselles Moncho, A.; Amigó Borrás, S.; Cotolí Crespo, A.; Sanz García, MT. (2013). A Mathematical Approach to the Body-Mind Problem from a System Personality Theory (A Systems Approach to the Body-Mind Problem). Systems Research and Behavioral Science. 30(6):735-749. doi:10.1002/sres.2241

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/37523

Files in this item

Item Metadata

Title: A Mathematical Approach to the Body-Mind Problem from a System Personality Theory (A Systems Approach to the Body-Mind Problem)
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
The dynamics of both the General Factor of Personality and the personality biological indicators, as a consequence of a stimulus, can be described with a short-term dynamic model (the response model). The invariance of the ...[+]
Subjects: Body-mind problem , General factor of personality , Dynamics of personality , Partial differential equation , Methylphenidate
Copyrigths: Cerrado
Source:
Systems Research and Behavioral Science. (issn: 1092-7026 )
DOI: 10.1002/sres.2241
Publisher:
Wiley
Publisher version: http://dx.doi.org/10.1002/sres.2241
Type: Artículo

This item appears in the following Collection(s)

Show full item record